# SDR UPS405129

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123
- Aircraft serial: 20391
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND NR 3 ENG PYLON CRACKED AT HORIZONTAL FIREWALL SPLICE INBD DOUBLE ROW OF RIVETS.  REMOVED DAMAGED SECTION OF HORIZONTAL WEB AND REMOVED FWD STIFFENER.  FABRICATED REPAIR DOUBLER PER EO NR B747-5410-7771, REPAIRED EO AS STATED.
